# SDR CA960423102

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 71167
- Condition: Failed
- Location: Nr 2 Cyl Exh
- Component: Pwa
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)ON FIRST POWER REDUCTION AFTER AIRBORNE ON FLOATS, ENGINE LOST POWER. AIRCRAFT LANDED AND WATER TAXIED BACK TO DOCK. #2 CYLINDER EXHAUST VALVE FAILED. HALF OF VALVE FACE WAS MISSING. TOP OF PISTON PEE NED BY VALVE PIECES BOUNCING AROUND IN CYLINDER.
